# SDR DALA1213303119

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5240 · Service Doors
- Part: Blanking Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT BLANKING PLATE CORRODED (PNL RACK).  R2 DOOR AFT BLANKING PLATE REPLACED IAW A319 SRM 51-72-00 P/N D5348015900700.
